# SDR SWAA2025103019746

- Difficulty date: September 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  FLOOR SUPPORT BS 328 - 344, LBL 46 REPLACED THE FLOOR SUPPORT IAW SRM 51-10-02, ITEM 9,  AND SRM 51-40-02,  DRAWING 141A5400, SHEET 44, REV-.
